# SDR DALA2018101706131

- Difficulty date: October 15, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 72,017 hours, 53,135 cycles
- System (JASC): 5711 · Wing Spar
- Part: Splice
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACKED SPLICE AND ANGLE STA XRS=164 AT RT WING FRONT SPAR. SPLICE AND ANGLE AT STA XRS=164 ON RT WING FRONT SPAR WERE REPLACED PER PER SRM 51-30-5, ER/A378293-14 REV. ORIG. AND DWG 9937517 REV J. (LP0785943)
